Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

161 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes abdominal cramps while on Lyrica and Indometacin?

Answered by
Dr.
Dr. Ilir Sharka

Cardiologist

Practicing since :2001

Answered : 5899 Questions

default
Posted on Tue, 21 Mar 2017 in Brain and Spine
Question: i currently taking Lyrica and Indomethocin. i am having period like cramps with dirreah. when i stand up i feel weak and dizzy and nausia. i don't feel well. is this normal. my legs are ICE COLD from my knees down to the tips of my toes. please let me know if i need to go to er or not..... Also my tongue is tingling
doctor
Answered by Dr. Ilir Sharka 43 minutes later
Brief Answer:
I would recommend as follows:

Detailed Answer:
Hello!

Welcome and thank you for asking on HCM!

Regarding your concern, I would explain that your symptoms could be related to indomethacine adverse effects.

From the other hand a gastr-enteritis can not be excluded either.

Dizziness and ice cold legs are related to low blood pressure, caused by diarrhea and dehydration.

I would recommend stopping indomethacine and take plenty of fluids to remain well hydrated. Oral hydration salts are needed too.

If diarrhea persists, despite stopping indomethacine, I would recommend going to the ER for a physical exam and some tests:

- a chest X ray study
- an abdominal ultrasound
- complete blood count
- blood electrolytes
- kidney and liver function tests
- amylase and lipase levels.

Hope you will find this answer helpful!

Kind regards,

Dr. Iliri
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication
Medical Topics

Recent questions on  Enteritis

doctor1 MD

HI,my 8 year old son was diagnosed with gastroenteritis from 25th of January he has been experiencing abdominal cramps shivers and diarrhea up until today. He has been given Gatorade water soup rice and other non greasy foods and yet this continues even though the stool is not as soft be he still goes to the bathroom frequently. He also passes gas a lot. Could this be more than Gastroenteritis?

doctor1 MD

Hi. about a month ago me and my kids had gastroenteritis, stomach pain, diarrhea, vomiting...ended up in the hospital dehydrated and after a week of symptoms we were fine. Now a month later the kids have it again fever, some vomiting but not constant, and a really stinky yellow diarrhea. Ther are eating fine and for most of the day they seem to be ok except when the cramps and diarrhea hits them. I am starting to wonder if this is something else like a parasit or something at their school or diet...not really sure but it worries me they are missing too many ddyas of school... Thsanks

doctor1 MD

Hello , my wife ( 68 yrs old ) 5’7” 155lbs has had nasuea ,dry vomiting , weakness with occasional Dizziness and sweats for 30 hrs . I’ve given her lots ofwater as she doesn’t seem to tolerate any thing else. Refuses to go to doctor.

doctor1 MD

Hello, I am feeling very weak. My palms and feet are cold and I am having diarrhoea . It feels as if there is heat coming out of my eyes. Please suggest some medicines Regards, xxxxxxx

doctor1 MD

I have been having diarrhea for approximately 2 weeks, I finally got that under control with Imodium . However, my stomach has still been hurting and I seem to feel full when I don't eat that much.

doctor1 MD

Hello, I've had nausea for 1 week, everyday, and vomited 1 time, on the 1st day the nausea started. Temp runs around 96.8 (no fever), have a slight headache like motion sickness. I have difficulty sleeping, get very hot at night but no sweats, just very hot. Sometimes have chills in the evenings (with 96.8 temp). I have no energy, and very tired in the evenings. One day within the last week, had a strong pressure in the middle of my chest which lasted 10 minutes. (no abdominal pain and no cramping, but do have mild diarrhea daily.) Also have had more gas (burping) more than usual. Dec 20-Dec 30--had cold with flu like symptoms--cough, congestion, sinus, aches. This just ended around Jan 5. The nausea started Jan 10, but other symptoms started in mid-December. Thinking this could be Gastroenteritis?? But I have no Abdominal pain and no fever and no dizziness. But do feel dehydrated some days. thanks for your advice! (I'm white female, age 55, no periods since May 2011) Thanks so much!